# SDR 99ZZZX1324

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N906PG
- Make and model: Boeing 727281
- Aircraft serial: 20728
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON PANEL NR 9501, VERTICAL STABILIZER.
